[MOL] Posible Side Effects with Cisplatin + Navelbine [02504] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Posible Side Effects with Cisplatin + Navelbine



Is there any known relationship between chemotherepy treatment for
inoperable non-small cell lung cancer and Glaucoma? Current treatment
includes Cisplatin and Navelbine. After latest set of treatments
glaucoma onset was very quick and severe and although nothing seems to
be mentioned tying these together, the onset timing occured during the
same period.

Bobbi
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------